Alert archive / Wisconsin / Gale Warnings in 2019

Gale Warning 22, NWS Milwaukee, WI

March 27, 2019

NWS Milwaukee, WI issued this gale warning at Mar 27, 2019, 3:09 AM CDT. It took effect at Mar 27, 2019, 2:45 PM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 27, 2019, 3:09 AM CDT (08:09 UTC)
In effect from
Mar 27, 2019, 2:45 PM CDT
Expired
Mar 28, 2019, 4:00 AM CDT
In force
13 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

561 
WHUS73 KMKX 270809
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
309 AM CDT Wed Mar 27 2019

...SOUTH GALES DEVELOPING NORTH HALF THIS AFTERNOON...

LMZ261-362-364-366-563-565-567-868-271615-
/O.UPG.KMKX.GL.A.0011.190327T2200Z-190328T0800Z/
/O.NEW.KMKX.GL.W.0022.190327T2200Z-190328T0900Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
309 AM CDT Wed Mar 27 2019

...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM CDT
THURSDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Warning...which is in effect from 5 PM this afternoon to
4 AM CDT Thursday. The Gale Watch is no longer in effect. 

* WINDS: Southerly winds to 30 knots with gale force gusts up to
  40 knots developing late this afternoon. Winds becoming
  southwest 15 to 25 kt early Thursday morning. 

* WAVES: 3 to 5 ft building to 8 to 11 ft occasionally to 14 ft
  late this afternoon and 8 to 12 ft occasionally to 16 ft tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-271615-
/O.NEW.KMKX.SC.Y.0028.190327T1600Z-190328T1000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
309 AM CDT Wed Mar 27 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
CDT THURSDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 11 AM this morning
to 5 AM CDT Thursday. 

* WINDS: South 10 to 20 knots increasing to 15 to 25 knots by late
  morning, then becoming southwest after midnight. Winds
  diminishing to 10 to 15 knots Thursday morning.

* WAVES: 1 to 2 feet building to 3 to 5 feet late in the
  afternoon, then subsiding to 2 to 4 feet Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
MRC

www.weather.gov/mkx
5 follow-up statements
150 
WHUS73 KMKX 271433
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
933 AM CDT Wed Mar 27 2019

...SOUTH GALES DEVELOPING NORTH HALF THIS AFTERNOON...

LMZ261-362-364-366-563-565-567-868-272245-
/O.CON.KMKX.GL.W.0022.190327T2200Z-190328T0900Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
933 AM CDT Wed Mar 27 2019

...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 AM CDT THURSDAY...

* WINDS: Southerly winds to 30 knots with gale force gusts up to
  40 knots developing this afternoon. Winds becoming southwest 15
  to 25 kt early Thursday morning. 

* WAVES: 3 to 5 ft building to 8 to 11 ft occasionally to 14 ft 
  late this afternoon and 8 to 12 ft occasionally to 16 ft 
  tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-272245-
/O.CON.KMKX.SC.Y.0028.190327T1600Z-190328T1000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
933 AM CDT Wed Mar 27 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
THURSDAY...

* WINDS: South 10 to 20 knots increasing to 15 to 25 knots by 
  late morning, then becoming southwest after midnight. Winds 
  diminishing to 10 to 15 knots Thursday morning. 

* WAVES: 1 to 2 feet building to 3 to 5 feet late in the 
  afternoon, then subsiding to 2 to 4 feet Thursday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
005 
WHUS73 KMKX 271945
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
245 PM CDT Wed Mar 27 2019

...SOUTH GALES DEVELOPING NORTH HALF THIS AFTERNOON...

LMZ261-362-364-366-563-565-567-868-280345-
/O.EXT.KMKX.GL.W.0022.190327T1945Z-190328T0900Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
245 PM CDT Wed Mar 27 2019

...GALE WARNING NOW IN EFFECT UNTIL 4 AM CDT THURSDAY...

The Gale Warning is now in effect until 4 AM CDT Thursday. 

* WINDS: Southerly gales to 35 knots becoming southwest 15 to 25 
  kt early Thursday morning. 

* WAVES: 3 to 5 ft building to 8 to 11 ft occasionally to 14 ft 
  late this afternoon and 8 to 12 ft occasionally to 16 ft 
  tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-280345-
/O.CON.KMKX.SC.Y.0028.000000T0000Z-190328T1000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
245 PM CDT Wed Mar 27 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
THURSDAY...

* WINDS: South 15 to 25 knots becoming southwest after midnight. 
  Winds diminishing to 10 to 15 knots Thursday morning.
 
* WAVES: 1 to 2 feet building to 3 to 5 feet late in the 
  afternoon, then subsiding to 2 to 4 feet Thursday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

Halbach
www.weather.gov/mkx
606 
WHUS73 KMKX 280222
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
922 PM CDT Wed Mar 27 2019

...GUSTY WINDS LINGERING TONIGHT...

LMZ261-362-364-366-563-565-567-868-280900-
/O.CON.KMKX.GL.W.0022.000000T0000Z-190328T0900Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
922 PM CDT Wed Mar 27 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY...

* WINDS: Southerly gales to 35 knots becoming southwest 15 to 25 
  kt early Thursday morning. 

* WAVES: 8 to 12 ft occasionally to 16 ft subsiding to 7 to 10 ft
  occasionally to 13 ft. Highest waves will be across northern 
  portions of the lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-281000-
/O.CON.KMKX.SC.Y.0028.000000T0000Z-190328T1000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
922 PM CDT Wed Mar 27 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
THURSDAY...

* WINDS: South 15 to 25 knots becoming southwest by midnight. 
  Winds diminishing to 10 to 15 knots by early Thursday morning. 

* WAVES: 3 to 5 feet subsiding to 2 to 4 feet early Thursday
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
DDV

www.weather.gov/mkx
755 
WHUS73 KMKX 280805
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
305 AM CDT Thu Mar 28 2019

...GUSTY WINDS DIMINISHING TOWARD MORNING...

LMZ261-362-364-366-563-565-567-868-280915-
/O.CON.KMKX.GL.W.0022.000000T0000Z-190328T0900Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
305 AM CDT Thu Mar 28 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

* WINDS: South to southwest winds up to 30 knots becoming west 15
  to 25 kt by mid morning. A few gale force gusts possible through
  4 AM. 

* WAVES: Waves 6 to 9 ft occasionally to 12 ft subsiding to 2 to 4
  ft today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-281000-
/O.CON.KMKX.SC.Y.0028.000000T0000Z-190328T1000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
305 AM CDT Thu Mar 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY
THIS MORNING...

* WINDS: Southwest 15 to 25 knots diminishing to 10 to 20 knots
  early this morning. 

* WAVES: 3 to 5 feet subsiding to 2 to 4 feet early this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
MRC

www.weather.gov/mkx
867 
WHUS73 KMKX 280910
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
410 AM CDT Thu Mar 28 2019

...GUSTY WINDS DIMINISHING TOWARD MORNING...

LMZ261-362-364-366-563-565-567-868-281015-
/O.EXP.KMKX.GL.W.0022.000000T0000Z-190328T0900Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
410 AM CDT Thu Mar 28 2019

...GALE WARNING HAS EXPIRED...

South to southwest winds up to 30 knots will become west 15 to 25
kt by mid morning. Highest waves over far northern Lake Superior
will gradually subside through late morning. 

$$

LMZ643>646-281500-
/O.EXT.KMKX.SC.Y.0028.000000T0000Z-190328T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
410 AM CDT Thu Mar 28 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

The Small Craft Advisory is now in effect until 10 AM CDT this
morning. 

* WINDS: Southwest 15 to 25 knots diminishing to 10 to 20 knots
  late this morning. 

* WAVES: 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
MRC

www.weather.gov/mkx

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Mar 27, 12:05 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Mar 27, 12:05 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1205 AM CDT Wed Mar 27 2019

.UPDATE...

The forecast remains on track for tonight.

&&

.AVIATION(06Z TAFS)...

VFR conditions will prevail through Wednesday between departing
high pressure and an approaching low. Clear skies into early
tonight will be followed by an area of clouds around 5 kft later
tonight into Wed morning. Winds will gradually pick up on
Wednesday, becoming gusty by the afternoon hours. Could see some
low level wind shear develop Wed evening as winds aloft stay
strong but winds ease a bit at the surface.

&&

.PREV DISCUSSION... (Issued 920 PM CDT Tue Mar 26 2019)

UPDATE...

The forecast remains on track for tonight.

MARINE...

High pressure over the eastern Great lakes will pull away to the
east tonight and Wednesday. Southerly winds will pick up on
Wednesday between the departing high and an approaching low. Wind
gusts are likely to approach gale force Wednesday late afternoon
into Wednesday night, mainly over northern portions of Lake
Michigan. A Gale Watch is in effect for this area beginning late
Wednesday afternoon. A Small Craft Advisory may be needed across
the nearshore waters for a time later Wed afternoon into the
evening.

Winds will be lighter Thursday into Friday, as weak high pressure
moves through the northern Great Lakes. Stronger north winds are
likely Saturday, as low pressure passes by to the south of Lake
Michigan. At this point gale force winds are looking increasingly
possible over the open waters Saturday morning into the evening
hours, with Small Craft Advisory conditions also likely over
the nearshore waters.

PREV DISCUSSION... (Issued 638 PM CDT Tue Mar 26 2019)

UPDATE...

High clouds will pull out over the next hour or two...with a
period of clearing this evening into early tonight. With winds
still light as the high departs, this will be a good opportunity
for temps to drop. Later in the night though, temps aloft will
begin to mild, winds will pick up a bit, and more clouds will move
in. Temps should thus hold steady or gradually warm later on.

AVIATION(00Z TAFS)...

VFR conditions will prevail through Wednesday between departing
high pressure and an approaching low. High level clouds will get
out of here over the next hour or two, with clear skies into early
tonight followed by an area of clouds around 5 kft later
tonight into Wed morning. Winds will gradually pick up on
Wednesday, becoming gusty by the afternoon hours. Could see some
low level wind shear develop Wed evening as winds aloft stay
strong but winds ease a bit at the surface.

PREV DISCUSSION... (Issued 225 PM CDT Tue Mar 26 2019)

DISCUSSION...

Tonight through Wednesday Night...Forecast Confidence High...

After topping out in the mid to upper 40s to around 50 this
afternoon, temperatures will fall into the upper 20s and low 30s
tonight. Some passing high cloud cover and a persistent southwest
breeze will keep temperatures a bit warmer than previous nights.

Southwest winds will pick up considerably on Wednesday, with gusts
between 25 and 30 MPH at times, especially during the afternoon
hours. Temperatures will warm nicely on Wednesday, with highs
ranging from the mid to upper 50s east to around 60 west.

Lows tomorrow will be mild, generally in the mid 40s. A frontal
boundary will pass through the area late tomorrow night, which may
bring a few very light showers to the area late tomorrow evening
into early Thursday morning. An overall lack of moisture will
greatly limit the extent of any precipitation.

Thursday - Confidence...Medium
Frontal boundary will shift south of the area during the late
morning/early afternoon hours. Winds will start off from the
southwest and then shift to the north then northeast lakeside
during the afternoon. Low level thermal ridging in place across
the area early in the day does collapse with the fropa though
degree of cooling is not pronounced. However any onshore flow that
takes shape will result in some noted cooling at lakeshore locales.
Models show best potential for rainfall will be across IL where
better low level convergence focuses.

Friday and Saturday - Confidence...Low to Medium
Still questions on how this system will evolve. The last few GFS
runs are trending the system further south as the northern stream
energy becomes more dominant shunting the system further southward.
Meanwhile the overnight runs of the GEM/ECMWF continue to show
more phasing with stronger and more northern cyclogenesis that
results in the heavier swath of precipitation laying out across
srn WI. The GEM stayed consistent with the 12z run though the
ECMWF has trended a smidge bit south also showing a more elongated
look to the low versus the stronger look of the GEM. All in all
not much change needed to prior forecast with the blended guidance
still looking good at this point.

Saturday night and Sunday - Confidence...Medium
A ridge of high pressure will settle across before shifting off
to the east later Sunday. The chilly low level thermal trough that
worked in behind the departed system will start to ease later
this period as a westerly waa regime sets up.

Sunday night through Tuesday - Confidence...Medium
A combo of a weak troughs and an evolving waa regime will bring a
chance of some light rain at times through this period. The GFS
shows a little stronger trough on Tuesday with a bit more qpf.

AVIATION(21Z TAFS)...VFR is expected through the next 24 hours.
Light southwest winds are expected for the rest of this afternoon,
with a continued southwest breeze overnight. Very gusty conditions
are then expected during the day on Wednesday, with southwest
winds gusting between 20 and 30 knots during the afternoon hours.

MARINE...A Gale Watch will be issued for the northern half of
Lake Michigan for late Wednesday afternoon through late Wednesday
night, as gusty southwest winds are likely to reach gale force.
Outside of the Watch area, expect gusts up to 30 knots late tonight
and tomorrow over the open waters. A Small Craft Advisory will
eventually likely be needed for Wednesday afternoon and evening
for the nearshore waters.

Winds and waves will diminish somewhat on Thursday and Friday,
before winds increase from the north on Saturday. A period of
gales is looking increasingly likely during the day Saturday
across the southern half of the lake.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch from this afternoon through late tonight for LMZ261-
     362-364-366-563-565-567-868.

&&

Update...DDV
Tonight through Wednesday night and Aviation/Marine...Boxell
Thursday through Tuesday...Collar
Hazardous weather outlook, Mar 26, 2:33 PM CDT, 12 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
233 PM CDT Tue Mar 26 2019

WIZ046-047-051-052-056>060-062>072-271945-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
233 PM CDT Tue Mar 26 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There is a potential for a period of moderate to heavy rain
Friday afternoon into Saturday morning across parts of southern
Wisconsin as strengthening low pressure passes to the south. The
heavy rain could cause minor localized urban and rural flooding
due to lingering frozen ground. Of greater concern, is that the
rain would extend the ongoing river flooding of those slow-
responding rivers, including the Rock and Fox Rivers.

There is also a potential for the rain becoming mixed with or
changing to wet snow for a time Friday night into Saturday
morning, with some wet snow accumulations. However there remains
uncertainty regarding the details of this scenario.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-271945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
233 PM CDT Tue Mar 26 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

South to southwest winds ahead of approaching low pressure will
likely reach Small Craft Advisory levels Wednesday afternoon and
night. High waves may occur north of Port Washington.

Passing low pressure may cause brisk northerly winds and high
waves again later Friday night through Saturday night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-271945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
233 PM CDT Tue Mar 26 2019

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Breezy southerly winds and high waves are expected to develop Wednesday
and continue Wednesday night over Lake Michigan. A Gale Watch has
been issued for the north half of the lake from 5 PM Wednesday through
3 AM Thursday.

Brisk northerly winds may reach gale force levels Saturday into Saturday
evening as low pressure passes by to the south of Lake Michigan. These
winds will cause waves to build across the central and southern Open
Waters.

Collar
www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:09 AM CDTSmall Craft AdvisoryMKX30 hr

Nearby

Gale Warnings in Wisconsin, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.